Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

On the Order of Linear Homogeneous Groups: (Fourth Paper)

H. F. Blichfeldt
Transactions of the American Mathematical Society
Vol. 12, No. 1 (Jan., 1911), pp. 39-42
DOI: 10.2307/1988733
Stable URL:
Page Count: 4

You can always find the topics here!

Topics: Mathematical theorems
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails

Notes and References

This item contains 6 references.

  • This reference contains 2 citations:
    • On the Order of Linear Homogeneous Groups (Second Paper), these T ransactions, vol. 5 (1904), pp. 315, 317
    • On the Order of Linear Homogeneous Groups (Supplement), ibid., vol. 7 (1906), p. 523.
  • This reference contains 2 citations:
    • Mathematische Annalen, vol. 60 (1905), p. 214, ? 16
    • vol. 63 (1907), p. 563, ? 15.
  • *
    BURNSIDE has proved the following theorem: "In any irreducible group of linear sub- stitutions of finite order, other than a cyclical group in a single variable, at least one of its characteristics is zero," Proceedings of the London Mathematical Society, ser. 2, vol. 1 (1903), p. 115.
  • Attention is here called to an omission in LGS, page 524.
  • *
    This reference contains 3 citations:
    • LGII, pp. 310, 320-321
    • On Imprimitive Linear Homogeneous Groups, these Trans- actions, vol. 6 (1905), p. 232
    • SCHUR has given an upper limit when the weights belong to a given field: Sitzungsberichte der Kgl. Preussischen Akademie der Wissenschaften, 1905, p. 77 ff.
  • LGS, p. 528.